# SDR SWAA020836

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 29,782 hours, 27,139 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Rod End
- Part number: 6938185
- Condition: Broken
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF THE L/E FLAP TRANSIT LIGHT AND THE NR 1 KRUGER FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 KRUGER FLAP TAILGATE ACTUATING ROD END PER MM.
